# SDR SIMA200611509

- Difficulty date: April 21, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Lt/Rt Engines
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW NOTED LAV SMOKE ON EICAS.  REPLACED BOTH ENGINES, LEFT ENG P/N OFF AE3007A1/3, S/N CAE312729.  RIGHT ENGINE P/N OFF AE3007A 1/3, S/N OFF CAE312756.  (M)
